# SDR AALA201704109048

- Difficulty date: April 7, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N183AN
- Make and model: Boeing 757223
- Aircraft serial: 29593
- Aircraft time: 64,544 hours, 16,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT SIGN AT L2 DOOR HAS A LOOSE LENS COVER.  SECURED LENS COVER IAW AMM 33-24-00.  OPERATIONAL CHECK GOOD.
